| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that when opening for a total knee replacement it was noticed that the ps cd 6-9 tasp was broken.Damage was noticed prior to patient entering operating room.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection of the returned item # 42517400510 lot # 63863336 found it to exhibit signs of repeated use and has fractured on the medial side of the post feature.All pieces were returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.